# SDR USAA041081

- Difficulty date: December 13, 2004
- Submitted: January 19, 2005
- Operation: Air carrier
- Aircraft: N104UW
- Make and model: Airbus A320-214
- Aircraft serial: 0863
- Engine: Cfmint CFM565B4
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5361060500100
- Condition: Corroded
- Location: Cabin
- Part time: 12,113 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - Q1 - PANEL, 0.500 INCH X 2.0 INCH X 0.060 INCH AREA, CORROSION; NO LEVEL OR TASK; MAIN CABIN FLOOR PANEL 222FF.  REMOVED AND REPLACED PANEL IAW SRM. (K)
